Table of Contents Author Guidelines Submit a Manuscript
Journal of Mathematics
Volume 2016, Article ID 9641706, 8 pages
http://dx.doi.org/10.1155/2016/9641706
Research Article

Convergence Rate of Some Two-Step Iterative Schemes in Banach Spaces

1Department of Statistics and Mathematical Sciences, Kwara State University, Malete, Nigeria
2Department of Mathematics, University of Ilorin, Ilorin, Nigeria

Received 11 July 2016; Accepted 6 September 2016

Academic Editor: Ji Gao

Copyright © 2016 O. T. Wahab et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. O. T. Wahab and K. Rauf, “On faster implicit hybrid Kirk-multistep schemes for contractive-type operators,” International Journal of Analysis, vol. 2016, Article ID 3791506, 10 pages, 2016. View at Publisher · View at Google Scholar
  2. S. Banach, Theorie des Operations Lineires, Warsaw Publishing House, Warszawa, Poland, 1932.
  3. W. R. Mann, “Mean value methods in iteration,” Proceedings of the American Mathematical Society, vol. 4, pp. 506–510, 1953. View at Publisher · View at Google Scholar · View at MathSciNet
  4. L. S. Liu, “Ishikawa and Mann iterative process with errors for nonlinear strongly accretive mappings in Banach spaces,” Journal of Mathematical Analysis and Applications, vol. 194, no. 1, pp. 114–125, 1995. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. S. Ishikawa, “Fixed points by a new iteration method,” Proceedings of the American Mathematical Society, vol. 44, no. 1, pp. 147–150, 1974. View at Publisher · View at Google Scholar · View at MathSciNet
  6. R. P. Agarwal, D. O'Regan, and D. R. Sahu, “Iterative construction of fixed points of nearly asymptotically nonexpansive mappings,” Journal of Nonlinear and Convex Analysis, vol. 8, no. 1, pp. 61–79, 2007. View at Google Scholar · View at MathSciNet
  7. S. Thianwan, “Common fixed points of new iterations for two asymptotically nonexpansive nonself-mappings in a Banach space,” Journal of Computational and Applied Mathematics, vol. 224, no. 2, pp. 688–695, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  8. S. H. Khan, “A Picard-Mann hybrid iterative process,” Fixed Point Theory and Applications, vol. 2013, article 69, 10 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. T. Zamfirescu, “Fix point theorems in metric spaces,” Archiv der Mathematik, vol. 23, pp. 292–298, 1972. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. R. Kannan, “Some results on fixed points,” Bulletin of the Calcutta Mathematical Society, vol. 60, pp. 71–76, 1968. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. S. K. Chatterjea, “Fixed-point theorems,” Comptes Rendus de l'Academie Bulgare des Sciences, vol. 25, pp. 727–730, 1972. View at Google Scholar · View at MathSciNet
  12. V. Berinde, “On the Convergence of Ishikawa iteration in the class of Quasi contractive operators,” Acta Mathematica Universitatis. Comenianae, vol. 73, no. 1, pp. 119–126, 2004. View at Google Scholar